MathSciNet Relay Station
MathSciNet bibliographic data
MR672503 (84i:22016) 22E55 (10D40 12A85)
Flicker, Yuval Z. Stable and labile base change for $U(2)$. Duke Math. J. 49 (1982), no. 3, 691–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement